# SDR ASAA2022122841317

- Difficulty date: December 28, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 43,057 hours, 12,345 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FDTM4675
- Condition: Leaking
- Location: Nr 2 Eng Fuel
- Part time: 34,658 hours, 10,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FUEL FLOW TRANSMITTER LEAKING AT 7 DROPS PER MINUTE DURING LEAK CHECKS AFTER ENGINE CHANGE. GROUNDED - YES. REMOVED AND REPLACED THE #2 ENGINE FUEL FLOW TRANSMITTER PER B737-800 AMM 73-31-01-400-801-FOO.
